# SDR SWIA95584

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC620
- Engine: Garrtt TPE33111U
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Compensator
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE LEFT ENGINE FAILED TO MAKE FULL POWER AT REDUCED TAKEOFF TORQUE.  ADJUSTED THE LEFT ENGINE EGT COMPENSATOR.  RUN CHECKS GOOD.
